中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Electromagnetic perturbations of black holes in Gauss-Bonnet gravity
作者: Liu Jing
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2007
卷号: 47, 期号:4, 页码:647-652
关键词: NORMAL-MODES ;  SCATTERING ;  STABILITY
学科分类: Physics
通讯作者: Liu, J , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Chinese Acad Sci, Grad Sch, Beijing 100049, Peoples R China
英文摘要: This paper mainly explores the electromagnetic perturbations of black holes in Gauss-Bonnet gravity and calculates the quasinormal modes for the 5-dimensional, 6-dimensional, 7-dimensional, and 8-dimensional black holes. When alpha increases from zero, the imaginary part of omega will increase accordingly till it reaches a maximum value where it starts to decrease. When alpha reaches zero, the quasinormal modes will approach their Schwarzschild values. If the Gauss-Bonnet coupling parameter alpha is large enough, the quasinormal modes will be proportional to alpha and the oscillation frequency will become high consequently. When L is large enough, the minimum value of -Im omega will approach a value too. We calculate that value for different dimensions.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000245776700016
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5754
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Electromagnetic perturbations of black holes in Gauss-Bonnet gravity.pdf(266KB)----开放获取View Download

Recommended Citation:
Liu Jing. Electromagnetic perturbations of black holes in Gauss-Bonnet gravity[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2007,47(4):647-652.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu Jing]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu Jing]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Electromagnetic perturbations of black holes in Gauss-Bonnet gravity.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace